# SDR SWIA2020060850922

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 42,850 hours, 38,014 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT SEAT 4 D INTERIOR WINDOW DELAMINATED AND BUBBLED.  FLIGHT 3131 - FILED CLOSED.  PLEASE REFERENCE AML 438468, REMOVED AND REPLACED THE RT NR 4 PAX WINDOW ASSEMBLY IN REFERENCE TO AMM AND TASK CARD. PRESSURIZATION CHECK GOOD.
